# SDR FDEA201703301298

- Difficulty date: March 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TELESCOPING DUCT L/E CUTOUT UPPER OUTBD CORNER IS CRACKED. LT WING TELESCOPING DUCT L/E CUTOUT UPPER O/B CORNER REPAIRED IAW SRM 57-10-00.
